# SDR AALA202509057901

- Difficulty date: August 8, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 38,110 hours, 15,857 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE OUTBOARD FLAP UPPER SURFACE PLATE WORN BETWEEN FLAP RIBS 1 AND 2. REPLACED PLATE PER SRM 57-53-11-300-008.
